Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Cofinality in normal almost compact spaces
HTML articles powered by AMS MathViewer

by W. Fleissner, J. Kulesza and R. Levy PDF
Proc. Amer. Math. Soc. 113 (1991), 503-511 Request permission

Abstract:

A regular space is said to be a NAC space if, given any pair of disjoint closed subsets, one of them is compact. The standard example of a noncompact NAC space is an ordinal space of uncountable cofinality. The cofinality of an arbitrary noncompact NAC space is defined, and the extent to which cofinality in NAC spaces behaves like cofinality of ordinal spaces is discussed.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30
  • Retrieve articles in all journals with MSC: 54D30
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 113 (1991), 503-511
  • MSC: Primary 54D30
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1072087-1
  • MathSciNet review: 1072087